Strengthening the closure concept in claw-free graphs

Haitze J. Broersma, Zdenek Ryjacek

Research output: Contribution to journalArticleAcademicpeer-review

12 Citations (Scopus)
25 Downloads (Pure)

Abstract

We give a strengthening of the closure concept for claw-free graphs introduced by the second author in 1997. The new closure of a claw-free graph G defined here is uniquely determined and preserves the value of the circumference of G. We present an infinite family of graphs with n vertices and 3/2n-1 edges for which the new closure is the complete graph Kn.
Original languageEnglish
Pages (from-to)55-63
Number of pages9
JournalDiscrete mathematics
Volume233
Issue number1-3
DOIs
Publication statusPublished - 2001

    Fingerprint

Keywords

  • METIS-201548
  • Closure
  • Claw-free graph
  • Hamiltonian graph
  • Circumference
  • IR-74523
  • Cycle closure

Cite this